# SDR CA190731027

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,172 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899924WA98SA
- Condition: Corroded
- Location: Mlg
- Part time: 24,384 hours
- Component part number: UNKNOWN
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATB DUE TO GEAR FAILED TO RETRACT  DEFERRED BY MEL 32-30-01X GEAR PINS INSTALLED BY CREW NOSE GEAR LOCK PULLED IAW AFM SUPP 94. CAT2/3 STATUS DOWNGRADED FERRY FLIGHT TO MAINTENANCE BASE LGDLK2 SENSOR SHOWING DASHES. REPLACED AND RIGGED PROX SENSOR HARNESS PN 46460-7 AS PER AMM 32-61-06. GEAR SWINGS CARRIED OUT IAW AMM 32-31-00-867-801  RETURNED TO SERVICE  5 FLIGHTS LATER ON GEAR UP SELECTION GOT THREE RED INDICATIONS, LH GEAR DOOR LIGHT AND GEAR INOP C/L. GEAR THEN RETRACTED AFTER A COUPLE OF MINUTES. GEAR DOOR LIGHT STAYED ON FOR 1.5 MINUTES AND THEN EXTINGUISHED. WHEN GEAR EXTENDED FOR LANDING GEAR LOWERED NORMALLY BUT LH GEAR DOOR LIGHT REMAINED ON. CURRENT FAULTS AT GATE SHOWED RGDRCL RIGGING, NEAR GAP TOO SMALL AND LGDLK2 PROX SENSE OPEN. GEAR SWINGS CARRIED OUT IN HANGAR. GEAR WOULD NOT RETRACT RIGHT AWAY. TOOK APPROX. 20 SECONDS TO START RETRACTING. GEAR THEN EXTENDED. LG DOOR WOULD NOT CLOSE. INSTALLED NEW PSEU PN 3015-0601. ALL CURRENT FAULTS EXTINGUISHED AND GEAR SWINGS CARRIED OUT OK. INSTALLED OLD PSEU ALL GEAR FAULTS CAME BACK. NEW PSEU INSTALLED AGAIN AND GEAR SWINGS CARRIED OUT OK, HOWEVER LGDLK2 PROX CIRCUIT RESISTANCE INDICATED 49 OHMS. SHOULD BE APPROX. 33 OHMS. EXERCISED WIRING AT NACELLE CANNON PLUG P24. CIRCUIT RESISTANCE READ OPEN AND DASHED LINES FOR INDUCTANCE READING. FOUND WIRES BROKEN AT J24. MAJOR CORROSION FOUND AT CANNON PLUG. (FOUND SIMILAR ISSUE ON SERIAL NUMBER 4520) REPAIR/WIRING HARNESS REPLACEMENT TO BE CARRIED OUT. NEW PSEU TO REMAIN ON A/C. INSTALL CARRIED OUT AS PER AMM 32-61-01-400-801.  CONNECTOR J24 REPLACED AS PER STD PRACTICES. (PN D38999/24WA98SA) INDICATED READINGS AT PSEU ARE NOW INDUCTENCE 8.367 AND RESISTENCE 35.57 OHMS. PROX SENSOR SO8 NOW READS SERVICABLE AS PER AMM 32-61-00 P604. GU 724701.  FINAL GEAR SWINGS CARRIED OUT SERVICEABLE. NO FAULTS FOUND. (TC# 20190731027)
